Dizzy,sweating,heart rate fast nausea
Did you take 6 at once or over the course of how many hours? At 240.5 I cannot imagine a Dr prescribing that many at once, MAYBE every 4-6 hours or so. Even that is a lot!! From the reactions you mentioned, you may have gotten into an overdose situation. The side effects you mentioned are EXACTLY how I felt several hours prior to a heart attack at age 36. I noticed this is 5 days old. Should you feel the same way, see a Dr or ER asap. When my dr prescribed Morphine every 4 hours, he was very clear that that is during waking hours. Never take 1 or 2 or more if you missed a dose. Just start the clock over. I am very concerned for you. Looking at the members of this group really impresses me. MANY questions answered, smartly at that. While I am in this group because of Crohns Disease, which comes with vomiting, pain, and nutrition problems, I answered because while the vomiting may have gotten some of the drug out of your system, the fact that you took 6 concerns me. Any one ever had to have their stomach pumped?? It is so awful, it will bring you to your knees to NEVER do what caused it. Please see someone if still having heart rate fast, as this could lead to Major problems. Take care and be well as can be...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2012 • 11 answers
Posted 14 Jan 2013 • 1 answer
Posted 19 Mar 2013 • 4 answers
Posted 22 Jun 2014 • 2 answers
Posted 10 Oct 2014 • 2 answers